MathSciNet Relay Station
MathSciNet bibliographic data
MR2332053 11R32
Boston, Nigel Galois groups of tamely ramified $p$-extensions. J. Théor. Nombres Bordeaux 19 (2007), no. 1, 59–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement